Red Bumps On The Skin And Feels Pain When Squeezed After Taking OAT?
I want to ask. I have been taking OAT medicine for 3 days. My skin has become red bumps on the pain a bit like a bruise. What is the effect of OAT medicine? It bumps 1 day one after waking up in the morning there must be a bump. If there is a mosquito bump or animal dust, it may disappear for 1 day. It doesn’t disappear. Please answer.
Thank you for asking HealthReplies.com.
Consumption of OAT (anti-tuberculosis drugs) in some people can cause side effects, including redness of the skin rash that feels itchy or painful. These side effects often occur as a manifestation of allergies. Almost all types of OAT can cause side effects like this. Handling can differ depending on the severity of symptoms that appear. Often, the doctor will first give several types of drugs in addition to OAT to relieve complaints. If it doesn't improve, the doctor can do drug challenging to find out which drug exactly triggered the side effects. Once identified, treatment can be done by reducing or replacing the intended drug.
In addition to the side effects of OAT that you consume, it can also be painful reddish bumps as you experience due to other causes, such as allergies due to other substances (besides OAT), skin infections (for example shingles, folliculitis, acne), insect bites or other animals, contact dermatitis, and so on.
Our advice, you check your condition directly to the doctor or dermatologist yes .. Take along the medicines that you are taking so that doctors can identify with what kind of treatment that must be done to overcome them. If necessary, the doctor can coordinate with a specialist in internal medicine related to the best treatment for Tuberculosis that you are suffering from.
In the meantime, you should not squeeze carelessly bumps on the skin. Compress the bump with warm water to reduce the pain. Be diligent in bathing, clean your body using antiseptic soap, especially in areas of the body where bumps appear. Also use clothes that are clean, comfortable, and changed at least 2 times a day. Do not carelessly provide treatment for bumps that appear without advice and direct supervision from a doctor.
Hope this helps ...